Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 148, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 29, 2017, 6:19 PM EDT for 5 counties in Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 6:19 PM EDT (22:19 UTC)
- Expired
- Apr 29, 2017, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Anderson County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
959 WUUS53 KLMK 292219 SVRLMK KYC005-179-211-215-229-292245- /O.NEW.KLMK.SV.W.0148.170429T2219Z-170429T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Louisville KY 619 PM EDT SAT APR 29 2017 The National Weather Service in Louisville has issued a * Severe Thunderstorm Warning for... Southeastern Spencer County in central Kentucky... South central Shelby County in central Kentucky... Northeastern Nelson County in central Kentucky... Western Anderson County in central Kentucky... North central Washington County in central Kentucky... * Until 645 PM EDT * At 619 PM EDT, a severe thunderstorm was located 13 miles southeast of Taylorsville, moving northeast at 35 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Sinai, Southville, Wayside, Gee, Anderson City, Birdie, Glensboro, Polin, Johnsonville and Fox Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3802 8491 3778 8520 3783 8529 3813 8518 TIME...MOT...LOC 2219Z 208DEG 30KT 3788 8519 HAIL...1.00IN WIND...<50MPH $$ 13
2 follow-up statements
150
WWUS53 KLMK 292234
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
634 PM EDT SAT APR 29 2017
KYC179-211-215-229-292244-
/O.CAN.KLMK.SV.W.0148.000000T0000Z-170429T2245Z/
Spencer KY-Shelby KY-Nelson KY-Washington KY-
634 PM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPENCER...SOUTH
CENTRAL SHELBY...NORTHEASTERN NELSON AND NORTH CENTRAL WASHINGTON
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3802 8491 3789 8506 3796 8517 3800 8514
3800 8513 3801 8512 3802 8513 3804 8510
3805 8508 3805 8507 3807 8505 3808 8505
TIME...MOT...LOC 2234Z 225DEG 28KT 3795 8509
$$
KYC005-292245-
/O.CON.KLMK.SV.W.0148.000000T0000Z-170429T2245Z/
Anderson KY-
634 PM EDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN ANDERSON COUNTY...
At 634 PM EDT, a severe thunderstorm was located 12 miles southwest
of Lawrenceburg, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sinai, Wayside, Drydock, Gee, Hickory Grove, Anderson City, Birdie,
Glensboro, Johnsonville and Fox Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3802 8491 3789 8506 3796 8517 3800 8514
3800 8513 3801 8512 3802 8513 3804 8510
3805 8508 3805 8507 3807 8505 3808 8505
TIME...MOT...LOC 2234Z 225DEG 28KT 3795 8509
HAIL...1.00IN
WIND...<50MPH
$$
13966
WWUS53 KLMK 292245
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
645 PM EDT SAT APR 29 2017
KYC005-292255-
/O.EXP.KLMK.SV.W.0148.000000T0000Z-170429T2245Z/
Anderson KY-
645 PM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ANDERSON COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However small hail
is still possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3802 8491 3789 8506 3796 8517 3800 8514
3800 8513 3801 8512 3802 8513 3804 8510
3805 8508 3805 8507 3807 8505 3808 8505
TIME...MOT...LOC 2245Z 208DEG 30KT 3802 8504
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:23 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 29, 3:23 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
323 PM EDT Sat Apr 29 2017
.Short Term...(This evening through Sunday night)
Issued at 255 PM EDT Sat Apr 29 2017
...Flash flooding and Strong to Severe Storms Possible Tonight
through early Monday morning...
Current satellite/surface analysis reveals the subtle remnants of an
outflow boundary over central Kentucky from this morning's
convection. Areas north of the outflow boundary have remained
relatively stable and cool, with temperatures at this hour in the
upper 70s to lower 80s and no cumulus development. South of the
outflow boundary, temperatures are in the mid to upper 80s, and
satellite reveals a broad cumulus field. While SPC mesoanalysis
shows MUCAPE on the order of 2000J/Kg and effective bulk shear of 40-
60kts across most the region, there is a pretty strong cap in place
that is keeping a lid on any convective development. Expect the cap
to remain strong through the afternoon and keep the region dry.
Another round of strong to severe convection is forecast to develop
over IL/MO/AR this afternoon and push eastward. CAMs weaken the line
considerably by the time it reaches our region (03z-06z Sunday),
with some having it completely dissipated before it even reaches
western portions of the CWA. Current thinking is that the convection
will hold together long enough to reach at least the western half of
the CWA tonight, but don't think we'll be dealing with any severe
storms as instability will be pretty limited overnight.
By Sunday morning, might have some lingering showers and storms from
overnight convection. Models have sporadic showers and storms firing
off Sunday morning and afternoon over western portions of the CWA,
which seems feasible if outflow or other boundaries are present.
Severe weather chances will be largely influenced by how much
clearing we get Sunday morning and afternoon out ahead of the cold
front. Based on latest 12z guidance, does not look like we will see
much in the way of clearing, so anticipate a limited severe weather
threat much in line with the Day 2 SPC Outlook. Strong wind gusts
and hail look to be the primary severe threats with the beefier
storms.
The bigger threat tonight through Monday morning will be the flash
flooding potential. Last night's showers and thunderstorms brought a
tremendous amount of moisture to southern Indiana and northern parts
of Kentucky, where reports indicated as much as 8 inches of rain
fell. Contemplated holding off on a flash flood watch until tomorrow
afternoon or evening since there are some questions regarding how
tonight's convection will evolve and play out, but feel it's best to
start it this evening. With the ground already saturated in these
areas, even decaying convection could be enough to get some
localized flash flooding going again. Best chance for precipitation
and flash flooding will be Sunday late afternoon into Monday morning
as a line of showers and storms form along the cold front.
&&
.Long Term...(Monday through Saturday)
Issued at 303 PM EDT Sat Apr 29 2017
By 12z Monday, precipitation associated with cold front will be
ongoing across the CWA. Instability looks to be very limited so not
expecting any severe weather, though an isolated storm or two with a
strong wind gust can't be ruled out. Cold front should clear the
region by late afternoon and filter in drier, cooler air. Winds will
be breezy out of the southwest behind the front, generally 20mph to
25mph with gusts near 35mph.
High pressure builds in from the west Tuesday and results in a
pleasant late spring day. Much like Monday, winds will still be
breezy during the afternoon.
Medium to long range guidance advertise a large trough in the
central/southern Plains swinging into the southeastern US starting
Wednesday through most of next week. Unfortunately, models diverge
on the evolution of the trough, with some model solutions developing
a cut-off low in the southeastern US that hangs around through the
weekend, while others swing the trough axis up the northeastern
coast by the weekend. Should the cut-off low solution win out,
expect most of next week and weekend to be wet and cool. If the
trough axis moves up toward New England, the mid to late work week
will be wet, but should dry out by the weekend (and still remain
cool). Given the model variability and no particular preference
toward one model or another, will take a blended solution for now.
&&
.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat Apr 29 2017
Rains have tapered off at SDF, but we still have a weak warm
front/outflow boundary in the vicinity. That should make the winds
variable for another hour or two at LEX before they become more
southerly. Southerly winds continue at all sites overnight, with
some low-level wind shear in place as a 40-45 knot jet develops.
These winds will mix down Sunday morning, bringing gusty conditions,
25-30 knots likely by late morning. Precipitation should hold off
entering the terminals till just after this period.
&&
.Climate...
Issued at 830 AM EST Fri Apr 28 2017
Temperature and rainfall records for the weekend:
4/29 Warm L 4/29 Record H 4/30 Warm L 4/30 Record H
Louisville 67 (1951) 89 (1899) 70 (1899) 91 (1894)
Lexington 67 (1899) 86 (1899) 70 (1899) 91 (1942)
Bowling G. 67 (1899) 91 (1894) 68 (1899) 92 (1942*)
Frankfort 63 (1899) 89 (1914) 66 (1910) 91 (1942)
4/29 Rainfall 4/30 Rainfall
Louisville 2.02" (1927) 2.37" (1983)
Lexington 1.31" (2014) 3.21" (1909)
Bowling G. 2.40" (1912) 3.00" (1911)
Frankfort 2.20" (2002) 2.62" (1909)
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch from midnight EDT /11 PM CDT/ tonight through
Monday morning for INZ076>079-083-084-089>092.
KY...Flash Flood Watch from midnight EDT /11 PM CDT/ tonight through
Monday morning for KYZ023>025-030>033.
&&
Short Term...DM
Long Term...DM
Aviation...RJS
Climate...RJSHazardous weather outlook, Apr 29, 3:31 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 331 PM EDT Sat Apr 29 2017 KYZ026>029-034>043-045>049-053>057-061>067-070>078-081-082-301945- Ohio-Grayson-Hardin-Bullitt-Shelby-Franklin-Scott-Harrison-Spencer- Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer- Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson- Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Hartford, Leitchfield, Elizabethtown, Shepherdsville, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 331 PM EDT Sat Apr 29 2017 /231 PM CDT Sat Apr 29 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Showers and thunderstorms could be possible this evening. The strongest storms could bring gusty winds, heavy rainfall and small hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms are forecast Sunday into Monday morning. The environment could support strong to severe thunderstorms with damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flash flooding issues. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>025-030>033-301945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Oldham-Trimble-Henry- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Louisville, La Grange, Bedford, Milton, and New Castle 331 PM EDT Sat Apr 29 2017 /231 PM CDT Sat Apr 29 2017/ ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT THROUGH MONDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms could be possible this evening. The strongest storms could bring heavy rainfall, gusty winds and small hail. The heavy rainfall could lead to flash flooding, especially if training storms develop. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms are forecast Sunday into Monday morning. The environment could support strong to severe thunderstorms with damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flash flooding issues. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM
In the hours before
Local storm report, Apr 29, 4:13 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 WSW CRANDALL 38.27N 86.10W
04/29/2017 HARRISON IN CO-OP OBSERVER
1.5 FEET OF WATER OVER TEE ROAD. BIG INDIAN
CREEK FLOODED. LSR TIME APPROXIMATE.
&&
13Special weather statement, Apr 29, 5:31 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
531 PM EDT SAT APR 29 2017
KYZ045-046-054-292200-
Marion-Washington-Nelson-
531 PM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NELSON...
NORTHWESTERN MARION AND SOUTHWESTERN WASHINGTON COUNTIES...
At 530 PM EDT, a strong thunderstorm was located 10 miles west of
Lebanon, moving northeast at 20 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Loretto, Raywick, Saint Francis, Burkes Spring, Saint Joseph, Dant,
Nerinx, Greenbrier, Holy Cross and Manton.
Seek shelter if this storm approaches you!
LAT...LON 3754 8550 3755 8551 3755 8552 3756 8553
3756 8554 3775 8550 3767 8523 3750 8541
TIME...MOT...LOC 2130Z 203DEG 19KT 3759 8545
13Special weather statement, Apr 29, 5:50 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Louisville KY 550 PM EDT SAT APR 29 2017 KYZ045-046-054-292215- Marion-Washington-Nelson- 550 PM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN NELSON...NORTHWESTERN MARION AND WESTERN WASHINGTON COUNTIES... At 548 PM EDT, a strong thunderstorm was located 8 miles west of Springfield, moving northeast at 30 mph. Winds in excess of 40 mph and nickel size hail are possible with this storm. This storm dropped pea to marble sized hail in Loretto. Locations impacted include... Burkes Spring, East Bardstown, Booker, Nerinx, Bearwallow, Maud, and Briartown. Torrential rainfall is also occurring with this storm. Seek shelter inside if the storm approaches your location. LAT...LON 3759 8531 3767 8551 3791 8538 3781 8513 TIME...MOT...LOC 2148Z 208DEG 24KT 3771 8537 13
Local storm report, Apr 29, 5:55 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TORNADO GOSHEN 38.41N 85.59W
04/28/2017 OLDHAM KY LAW ENFORCEMENT
EXTENSIVE DAMAGE ALONG HARMONY LANDING WITH
NUMEROUS TREES AND POWER POLES DOWN. ROOF
DAMAGE TO A RESIDENCE AND BARN DAMAGE. MAJOR
ROOF DAMAGE TO A LARGE CHURCH AT 1620 HWY
1793. NUMEROUS DOWNED TREES AND BUILDING
DAMAGE AT CREASY MAHAN NATURE PRESERVE. EF-1
WITH 95 MPH WINDS AND LENGTH OF 1 MILE.
&&
RLSpecial weather statement, Apr 29, 6:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
600 PM EDT SAT APR 29 2017
KYZ055-066-067-292230-
Boyle-Lincoln-Casey-
600 PM EDT SAT APR 29 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN...CENTRAL
BOYLE AND NORTHEASTERN CASEY COUNTIES...
At 559 PM EDT, a strong thunderstorm was located 10 miles west of
Stanford, moving northeast at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Danville, Stanford, Junction City, Hustonville, Boneyville, Alum
Springs, Caldwell Manor, Milledgeville, Hedgeville and Parksville.
Persons outside should seek sturdy shelter until this storm passes.
LAT...LON 3738 8478 3746 8497 3770 8485 3771 8480
3767 8469 3766 8471 3766 8468 3764 8469
3764 8468 3765 8466 3765 8465 3764 8467
3764 8465 3762 8464 3762 8465 3761 8465
3760 8462 3759 8461
TIME...MOT...LOC 2159Z 204DEG 30KT 3750 8484
13Special weather statement, Apr 29, 6:13 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Louisville KY 613 PM EDT SAT APR 29 2017 KYZ038-039-045-046-292245- Spencer-Washington-Nelson-Anderson- 613 PM EDT SAT APR 29 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SPENCER... NORTHEASTERN NELSON...SOUTHWESTERN ANDERSON AND NORTHWESTERN WASHINGTON COUNTIES... At 612 PM EDT, a strong thunderstorm was located 10 miles north of Springfield, moving northeast at 35 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. The storm produced pea to marble sized hail in Loretto. Locations impacted include... Sinai, Wayside, Booker, Maud, Mooresville, Glensboro, Polin, Johnsonville, Ashbrook and Pulliam. Briefly heavy rainfall is also occurring with this storm. LAT...LON 3798 8496 3776 8523 3779 8533 3808 8522 TIME...MOT...LOC 2212Z 208DEG 30KT 3783 8523 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:49 PM EDT | Special Weather Statement | LMK | Oldham | 26 min |
| Apr 28, 11:58 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 24 min |
| Apr 29, 12:16 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 29 min |
| Apr 29, 12:38 AM EDT | Areal Flood Advisory | LMK | Henry, Oldham, Trimble | 4 hr |
| Apr 29, 12:54 AM EDT | Flash Flood Warning | LMK | Henry, Oldham, Trimble | 4 hr |
| Apr 29, 1:17 AM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 28 min |
| Apr 29, 1:34 AM EDT | Areal Flood Advisory | LMK | Jefferson, Meade | 6 hr |
| Apr 29, 1:43 AM EDT | Severe Thunderstorm Warning | LMK | Harrison | 17 min |
| Apr 29, 2:04 AM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Scott | 3 hr |
| Apr 29, 3:51 AM EDT | Areal Flood Advisory | LMK | Shelby | 3 hr |
| Apr 29, 4:54 AM EDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham, Trimble | 6 hr |
| Apr 29, 7:40 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 50 min |
| Apr 29, 3:17 PM EDT | Flash Flood Watch | LMK | Breckinridge, Hancock, Henry, Jefferson, Meade, Oldham and 1 more | 38 hr |
| Apr 29, 5:31 PM EDT | Special Weather Statement | LMK | Marion | 29 min |
| Apr 29, 5:50 PM EDT | Special Weather Statement | LMK | Washington | 25 min |
| Apr 29, 6:00 PM EDT | Special Weather Statement | LMK | Boyle | 30 min |
| Apr 29, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Mercer | 23 min |
| Apr 29, 6:13 PM EDT | Special Weather Statement | LMK | Anderson | 32 min |
| Apr 29, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Mercer | 31 min |
| Apr 29, 6:47 PM EDT | Special Weather Statement | LMK | Anderson | 28 min |
| Apr 29, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 25 min |
| Apr 29, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 14 min |
| Apr 29, 7:31 PM EDT | Special Weather Statement | LMK | Fayette | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.